Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An invariant of links in a handlebody associated with the spin $ j$ representation of $ U\sb q(\mathfrak{sl}(2, \mathbf{C}))$


Author: Shigekazu Nakabo
Journal: Proc. Amer. Math. Soc. 118 (1993), 645-655
MSC: Primary 57M25; Secondary 17B37
MathSciNet review: 1132416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an invariant of framed links in a handlebody by means of the spin $ j$ representation of $ {U_q}(\mathfrak{s}\mathfrak{l}(2,\mathbb{C}))$. We can see this invariant is an extension of the Jones polynomial and Kauffman's Dubrovnik polynomial. Moreover, we can obtain a linear representation of the generalized braid group associated with the Lie algebras of types $ B$ and $ C$ by applying the operators used in constructing an invariant to tangles in a solid torus.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M25, 17B37

Retrieve articles in all journals with MSC: 57M25, 17B37


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1132416-9
PII: S 0002-9939(1993)1132416-9
Keywords: Invariant of link, framed link, handlebody, spin $ j$ representation of $ {U_q}(\mathfrak{s}\mathfrak{l}(2,\mathbb{C}))$, Jones polynomial, Kauffman's Dubrovnik polynomial, generalized braid group
Article copyright: © Copyright 1993 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia